# SDR AALA20090609TUL01

- Difficulty date: May 6, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,289 hours, 41,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD ENTRY AREA HAS CRACK IN STRAP DOUBLER STA 208 LONGERON 15 LEFT.  INSTALLED REPAIR DOUBLER  PER 53-10-00-11.
